Hi all, does anybody else suffer with sore injection sites? Inject on a monday(Avonex) but the last few weeks even today feels like I’ve been thumped in the leg, am I doing something wrong?
Mine can hurt - as in stiff and achey - anywhere from 3 days after injection to 3 weeks. It seems to be dependent on batch and exactly where the injection was. I’ve been on Avonex for 8 years. I always use the sides of my thighs or maybe a bit round towards the top but never the actual front/top, because I am thin. I have to get a special prescription for short needles, too. ( Even then I have hit bone from time to time. No injecting Avonex in arms for me, ever.)
Thanks for the replies. Might mention it next time when seeing the neuro in July, just something to look forward to! I’ve never injected in my arms ever, thought we weren’t allowed? HiLo wish I had the problem of being to skinny, but no fear there for me.